The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Normal criteria of meromorphic functions concerning sharing a nonzero value
Author(s): 
Pages: 320-322
Year: Issue:  3
Journal: JOURNAL OF CHENGDU UNIVERSITY OF INFORMATION TECHNOLOGY

Keyword:  正规族亚纯函数分担值;
Abstract: 设为F区域D内的亚纯函数族,n(≥3)为一正整数,b为非零有穷复数,若对(A)f,g∈(F)在D内fn(f-1)f'与gn(g-1)g'IM分担b,则(F)在D内正规.
Related Articles
No related articles found